# SDR C2XA00IA335

- Difficulty date: September 26, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE LEFT HAND FLOOR BEAM GUSSET AT FRAME 59 WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED GUSSET IN ACCORDANCE WITH EMB145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
